Doctor insights on:
Chest Pain And Caffeine
Did h pylori course. Still hav sharp right side chest pain. Caffeine,fried,make pain worse. Worse when I lie on my bak and stomach. Is this a symp ?
I had moderate left sided chest pain with dizziness after drinking a small amount of caffeine.Ive had a similar experience before? What should I do?
Ditch the caffeine: It's unlikely that at 19 this is a serious heart problem. Caffeine can make people jittery and cause fast and sometimes anbormal heart rhythms. It sounds like you should stay away from caffeine. Reasons to seek a doctor would be if you are having passing out or near passing out episodes, palpitations, or if there's a history of young people dying suddenly in your family. ...Read more
4 days of extreme amph abuse, no sleep, and strenuous exercise resulted in chest pain.Pain returns with exertion, consuming sodium or caffeine.Any sug?
I'm having random moments of deep chest pain, once every other day, lasting only 2 breaths. It's a sharp pain beneath my 5th rib, usually after caffeine. What is happening? How can I diagnose this?
Muscular/skeletal: Several issues: 1. Muscle/bone pain is very common in the young, especially if active and reproduced by movement, deep breathing, etc; 2. Sharp-stabbing pain lasting a few seconds is normal and typically indicates transient nerve compression, called the 'precordial pinch'; 3. Caffeine can cause some normal heart rate increase, which can be associated with chest discomfort. ...Read moreSee 1 more doctor answer
Woke up at 4am with chest pain & shortness of breath. Went to ER & all the tests were neg. I drink a lot of caffeine, could it be that? 1st time ever.
Yesterday, i felt dizzy & my heart started pounding very rapid and hard, mild chest pain, i was dehydrated, too much caffeine. I am 350lbs.
Chest pain: This is a significant problem. If you have chest pain you should not be on the phone or the computer. You should be getting checked out. You will need an ekg and some blood work. If your heart is beating fast and you have chest pain go to the emergency room and get checked now. ...Read moreSee 1 more doctor answer
Can sinus tachycardia cause left chest pain? Is it safe to take Tylenol and Ibuprofen
and meds with caffeine in them with having sinus tachycardia?
Sinus tachycardia: will not cause chest pain if you have normal coronary arteries but chest pain can cause sinus tachycardia. Tylenol or Ibuprofen as directed on the bottle are safe to take but caffeine containing medications might increase your heart rate. Sinus tachycardia is a physiological response to something else going on in your body. Identify and treat this and the sinus tachycardia will resolve. ...Read more
- Talk to a doctor live online for free
- Chest pain after caffeine
- Caffeine withdrawal chest pain
- Can caffeine cause chest pain?
- Ask a doctor a question free online
- Caffeine chest tightness
- Chest pains from caffeine
- Caffeine pain
- Pressure tightness in chest from caffeine
- Talk to a urgent care specialist online for free